MAUDE Adverse Event Report: DONGGUAN PRESTIGE SPORTING GOODS CO LTD. DRIVE; POWER SCOOTER

DONGGUAN PRESTIGE SPORTING GOODS CO LTD. DRIVE; POWER SCOOTER
Model Number FLEX-AUTO
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abrasion (1689); Fall (1848)
Date of Event 04/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a travel scooter from an end user, who reported that while using the scooter "on paved ground" with a "minor (maybe 10-15 degree) incline on the right side," "the scooter toppled on its side on top of me." it was unclear from the report if the paved ground was uneven, with the incline on one side only, or if the paved ground had an even incline.First aid was given to the end user including lifting the scooter off of him and assisting him to his feet, as well as bandaging his right arm "from his wrist to his elbow" because it was "very scraped up." the end user also reported that he "banged [his] head on the concrete but only had a fair size bump." the end user confirmed that there was no further medical treatment besides the initial first aid, and declined to return the product for evaluation.

Brand Name
DRIVE
Common Device Name
POWER SCOOTER
Manufacturer (Section D)
DONGGUAN PRESTIGE SPORTING GOODS CO LTD.
3rd industry district
qiaotou area
houjie town, dongguan guangdong 52395 0
CH  523950
MDR Report Key15016214
Report Number2438477-2022-00062
Device Sequence Number2517413
Product Code INI
UDI-Device Identifier00822383927350
UDI-Public822383927350
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2022
Report Date (Section F) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFLEX-AUTO
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/27/2022
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA07/14/2022